# SDR 2002FA0001016

- Difficulty date: August 16, 2002
- Submitted: August 30, 2002
- Operation: General aviation
- Aircraft: N58H
- Make and model: Cessna 414A
- Aircraft serial: 414A0314
- Engine: Cont TSIO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 646657A2
- Part serial: C5943
- Condition: Cracked
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

UPON LANDING, PILOT REPORTED EXTREMELY ROUGH RUNNING ENGINE ON RIGHT SIDE.  INSPECTED AND FOUND NR2 CYLINDER ON RIGHT SIDE TO BE CRACKED ALL THE WAY AROUND CYLINDER BETWEEN HEAD AND BARREL.  PILOT ALSO REPORTED ENGINE HAD HIGH CHT JUST BEFORE CHT DROPPED TO (0).
